Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 2:11 PM CDT for Ohio County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 2:11 PM CDT (19:11 UTC)
- Expired
- Mar 27, 2017, 2:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ohio County, KY
The radar
The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:30 PM CDT | HAIL 1 | 2 W Fordsville, KY | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859
WUUS53 KLMK 271911
SVRLMK
KYC183-271945-
/O.NEW.KLMK.SV.W.0046.170327T1911Z-170327T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
211 PM CDT MON MAR 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Ohio County in central Kentucky...
* Until 245 PM CDT
* At 211 PM CDT, a severe thunderstorm was located 7 miles south of
Whitesville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fordsville, Taffy, Ralph, Dundee, Magan, Deanefield, Narrows,
Haynesville, Ellmitch and Bells Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3770 8674 3768 8669 3755 8667 3752 8694
3759 8698
TIME...MOT...LOC 1911Z 233DEG 27KT 3757 8691
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER3 follow-up statements
458
WWUS53 KLMK 271921
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
221 PM CDT MON MAR 27 2017
KYC183-271945-
/O.CON.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
221 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN OHIO COUNTY...
At 221 PM CDT, a severe thunderstorm was located near Whitesville,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fordsville, Narrows, Haynesville, Ralph, Ellmitch, Adaburg, Dundee,
Magan, Deanefield and Aetnaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3770 8674 3768 8669 3757 8667 3755 8685
3762 8692
TIME...MOT...LOC 1921Z 233DEG 27KT 3762 8683
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER111
WWUS53 KLMK 271931
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
231 PM CDT MON MAR 27 2017
KYC183-271945-
/O.CON.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
231 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN OHIO COUNTY...
At 229 PM CDT, a severe thunderstorm was located near Whitesville,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fordsville, Deanefield, Haynesville, Ellmitch and Aetnaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3770 8674 3768 8669 3762 8668 3760 8678
3765 8685
TIME...MOT...LOC 1929Z 233DEG 27KT 3766 8676
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER963
WWUS53 KLMK 271940
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
240 PM CDT MON MAR 27 2017
KYC183-271949-
/O.EXP.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
240 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OHIO COUNTY WILL
EXPIRE AT 245 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3770 8674 3768 8669 3762 8668 3760 8678
3765 8685
TIME...MOT...LOC 1939Z 233DEG 27KT 3770 8670
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:44 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 27, 12:44 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Louisville KY 144 PM EDT Mon Mar 27 2017 .Forecast Update... Issued at 135 PM EDT Mon Mar 27 2017 Currently south central KY is destabilizing as forecast with SB CAPE values ranging from 500-1500 j/kg. Expect the instability axis to continue to spread northeast through the afternoon hours. The warm front was draped across north central KY as of 130 pm edt. Hi-res models still indicate initial discrete cells developing in the 2-4 pm edt/1-3pm cdt time frame over south central KY near the Bowling Green area and then moving NE through central KY. Will need to watch this area as leading cellular convection will pose a large hail/isld tornado threat as well as damaging winds. The main line of convection following these discrete cells looks to cross our region between 5pm-midnight. Expect mainly a damaging wind threat with the line of storms but small hail and a brief spin-up will be possible as well. Updated hourly grids and products to reflect the latest forecast thinking. Issued at 1025 AM EDT Mon Mar 27 2017 Updated the forecast to adjust POPs and t-storm chances. The area of showers/storms associated with a warm front will continue to move northeast this morning with the front. A few t-storms this morning have had pea size hail and that possibility will continue with this first batch of convection. As we get into the afternoon hours, the threat for severe weather will increase. Moisture/temps will rise south of the warm front especially over central KY and destabilization is expected. The amount of destabilization from early-mid afternoon is a bit uncertain given morning convection and some cloud cover, however, still think that at least 1000-1500 j/kg of CAPE is achievable over most of the area...up to 2000 j/kg in south central KY. So with this instability and given 30-40 kt deep layer shear, severe storms are certainly possible with the best timing between roughly mid afternoon through midnight. Based on the latest guidance, storms could start a bit early in the 2-4pm time frame west of I-65. However, the main threat for most areas still looks to be 5pm- midnight. Severe Wx Threats remain the same. Damaging winds is primary. Large hail and an isld tornado are possible as well. Will need to watch left over boundaries from this morning's convection and the actual warm front position as they may provide a focus for any isld spin ups and enhancements of storms in general. Issued at 700 AM EDT Mon Mar 27 2017 Warm advection band of showers and thunderstorms currently lifting quickly northeast into western KY oriented NW to SE. This activity is on the nose of the 850 mb LLJ/strongest moisture transport. Nudged precip/thunder arrival an hour or two earlier in the grids to account for faster motion. These showers and storms will likely push into the western CWA around 12-13z. Severe weather is not likely with morning convection, but brief heavy rainfall, gusty winds, and lightning are possible. && .Short Term...(This evening through Tuesday night) Issued at 245 AM EDT Mon Mar 27 2017 ...Strong to Severe Storms Likely This Afternoon and Evening... Today's mid-level feature of interest can be seen spinning in eastern Kansas on WV imagery early this morning. This progressive wave is forecast to eject due east across the OH Valley today into tonight. Meanwhile, in the low levels, a surface low was analyzed over eastern Oklahoma early this morning, with a subtle surface boundary extending eastward into the TN Valley. Over NW Arkansas by 12z, the surface low is forecast to move northeast to southern IN by late tonight. As this occurs, moisture return gradually ramps up in the warm sector of the system. Surface dewpoints are forecast to rise into the mid to upper 50s, with 60 dewpoints possible in the SW forecast area. The atmosphere begins to destabilize by mid to late morning. Most areas will stay dry through 15z. Latest hi-res models do suggest isolated to scattered warm advection showers/storms moving into the forecast area after 14-15z. Plenty of cloud cover throughout the day will also help to suppress surface heating a bit. The latest RAP/GFS soundings suggest MLCAPE values in the 500-1000 J/kg range, with the higher values further to the south and west. This aligns well with SPC's Day 1 Outlook, which features a Slight Risk for central KY/southern IN and an Enhanced Risk across western KY/TN. Deep layer shear is also sufficient for sustaining organized convection, with 0-6 km values of 35-40 kts. Most likely storm modes are multicells and linear segments. Some bowing linear segments will be possible, and the main severe hazard is damaging winds. However, given the proximity of the surface low as it tracks roughly along the Ohio River this evening, there is some potential for an isolated tornado or two to spin up. RAP soundings show some backing of the surface flow this evening, with effective SRH maxing out near 200- 250 m2/s2. As far as timing, severe weather looks possible mainly from 5 pm - midnight EDT. Low pressure moves east of the area by 12z Tue, and some showers could linger into Tuesday morning east of I-65. Highs will reach the low to mid 70s this afternoon, with lows in the mid to upper 50s tonight. Tuesday will be cooler, but still a bit warmer than normal, with highs in the mid 60s to around 70 degrees. .Long Term...(Wednesday through Monday) Issued at 415 AM EDT Sun Mar 26 2017 The middle portion of the week will feature quiet weather, with a dry forecast Tuesday evening through Wednesday evening. This is our next brief window of upper level ridging before the next low pressure system cycles through in this active flow pattern. Highs in the mid 60s to low 70s Wednesday will warm into upper 60s to mid 70s for Thursday. Rain chances ramp up on Thursday as a deep upper trough approaches the region, maxing out Thursday night into Friday morning. There is at least a slight chance for storms during this period as well. Decent agreement between 27.00z GFS/ECMWF on the cold front clearing the forecast area Friday afternoon. Highs on Friday should be in the mid to upper 60s, with cooler air filtering in behind the front. Lows will drop into the 40s Saturday morning. Saturday is the coolest day over the next week, with highs in the low to mid 60s. Timing the next potential for precip is quite uncertain, but looks to arrive by late Sunday or Monday. Sunday could end up dry, with highs in the mid to upper 60s. && .Aviation...(18Z TAF Issuance) Issued at 131 PM EDT Mon Mar 27 2017 Main threat for this afternoon and early evening is the threat of thunderstorms, some of which could be strong to severe. A warm and moist airmass is moving into the region ahead of a surface low moving into the mid Mississippi River Valley. Showers and storms are already ongoing across SE Missouri/W Tennessee/N Mississippi and will quickly move into our area this afternoon. BWG will see the first round of storms as early as 2 PM CDT, with the best threat lasting until 8 PM CDT. Lightning, brief heavy rain, gusty winds, and hail are the main threats. Expect reduced visibilities and ceilings at times. SDF/LEX timing for the biggest threat should occur between 5 PM and 10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main threats. Expect reduced visibilities and ceilings at times. Main storm threat diminishes around the latter part of the timing windows mentioned above, however may be followed by shower activity into the overnight. A return to dry conditions should return shortly after midnight as a weak cold front swings through and winds veer to the SW and W. Concerned about some low ceilings as we move toward dawn on Tuesday and will advertise fuel-alternate prevailing. Can't rule out IFR toward dawn but will hold off mention until confidence is higher. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...AMS/EBW Short Term...EBW Long Term...EBW Aviation...BJS
Hazardous weather outlook, Mar 27, 9:33 AM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1033 AM EDT Mon Mar 27 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281445- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1033 AM EDT Mon Mar 27 2017 /933 AM CDT Mon Mar 27 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail and brief spin-up tornadoes, especially in central Kentucky along and west of Interstate 65. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/AMS
In the hours before
Special weather statement, Mar 27, 1:49 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
149 PM CDT MON MAR 27 2017
KYZ026-271915-
Ohio-
149 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OHIO COUNTY...
At 149 PM CDT, a strong thunderstorm was located near Livermore,
moving northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Hartford, Dukehurst, Taffy, Matanzas, Buford, No Creek, Jingo,
Pleasant Ridge, Heflin and Coffman.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3749 8712 3748 8711 3755 8705 3758 8701
3763 8695 3762 8692 3763 8691 3765 8687
3747 8679 3740 8710 3746 8710 3748 8713
TIME...MOT...LOC 1849Z 233DEG 29KT 3746 8710
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:49 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| Mar 27, 2:33 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Mar 27, 2:39 PM CDT | Special Weather Statement | LMK | Green | 36 min |
| Mar 27, 2:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 14 min |
| Mar 27, 2:45 PM CDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Mar 27, 2:49 PM CDT | Special Weather Statement | LMK | Breckinridge | 26 min |
| Mar 27, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 37 min |
| Mar 27, 3:13 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Mar 27, 3:25 PM CDT | Special Weather Statement | LMK | Casey | 20 min |
| Mar 27, 3:26 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more | 49 min |
| Mar 27, 3:32 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 28 min |
| Mar 27, 3:36 PM CDT | Special Weather Statement | LMK | Garrard | 24 min |
| Mar 27, 3:39 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 36 min |
| Mar 27, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 47 min |
| Mar 27, 3:45 PM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Mar 27, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 51 min |
| Mar 27, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 47 min |
| Mar 27, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 30 min |
| Mar 27, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 44 min |
| Mar 27, 4:07 PM CDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 27, 4:14 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Mar 27, 4:17 PM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Mar 27, 4:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Monroe | 46 min |
| Mar 27, 4:33 PM CDT | Areal Flood Advisory | LMK | Bullitt | 117 min |
| Mar 27, 4:36 PM CDT | Special Weather Statement | LMK | Hardin, Meade | 24 min |
| Mar 27, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 36 min |
| Mar 27, 4:52 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 38 min |
| Mar 27, 5:02 PM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 27, 5:06 PM CDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 39 min |
| Mar 27, 5:06 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 34 min |
| Mar 27, 5:31 PM CDT | Special Weather Statement | LMK | Nelson, Spencer, Washington | 29 min |
| Mar 27, 5:32 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 28 min |
| Mar 27, 5:35 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Mar 27, 5:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 37 min |
| Mar 27, 5:53 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Mar 27, 5:59 PM CDT | Tornado Warning | LMK | Mercer, Washington | 16 min |
| Mar 27, 6:01 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 44 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 26 min |
| Mar 27, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 27 min |
| Mar 27, 6:30 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 45 min |
| Mar 27, 6:43 PM CDT | Special Weather Statement | LMK | Clark, Madison | 17 min |
| Mar 27, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.